# SDR FDEA201903040536

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 113N337316
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP SEAL RETAINER CRACKED AT OUTBOARD END. REPLACED SEAL RETAINER IAW SRM 51-40-02.
